How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Jess K Your Own Question
Jess K
Jess K, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 1209
Experience:  Licensed Veterinarian
Type Your Dog Veterinary Question Here...
Jess K is online now
A new question is answered every 9 seconds

My dog has loss s appetite s skin is blue all over he is a

Customer Question

my dog has loss his appetite his skin is blue all over he is a Maltiese he was fine yesterday showed no signs of being ill but would not eat
Submitted: 3 months ago.
Category: Dog Veterinary
Expert:  Jess K replied 3 months ago.

Luckily at this dose of ibuprofen (a 35 lb dog eating one tablet of 200mg ibuprofen), we are not likely to see any toxic effects. This is about a 12.5 mg per kg dose. For toxic effects on the kidneys we usually see at doses of over 175 mg per kg. We are far from that. We can sometimes see GI side effects (vomiting, diarrhea, nausea, anorexia) at doses of 25 mg per kg, but we aren't even to that point with your pup, so it is quite likely she will not have any negative effects from this ingestion.

If, however, your dog was on another type of medication that interacts with NSAIDs or if he had some underlying health issues, then it could be a concern and it may be recommended to induce vomiting with hydrogen peroxide.

Expert:  Jess K replied 3 months ago.

I apologize, that last post was meant for another dog! There seems to be some glitches in the online system this evening!

Does your dog appear to have bruising on his skin?

Expert:  Jess K replied 3 months ago.
Hi Marlene,

I'm just following up on our conversation about your pet. How is everything going?

Jessica Keay

Related Dog Veterinary Questions